MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE METAL OUTER SHEATH

KARL STORZ SE & CO. KG CLICKLINE METAL OUTER SHEATH
Model Number 33300M
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the tip of the sheath fell off.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer, "the tip of the sheath fell off.", could be confirmed.The article was manufactured according to the current specifications.A design fault was found to be the cause.Since the cut surface is too small, the design of the shaft will be revised by extending the sleeve.The corresponding instruction for use ifu tbf102_en_v2.0_04-2024_ce-mdr contains the following notes in chapter 3.2 "correct handling and product testing": if the product is not handled correctly, patients, users, and third parties may be injured.Only persons with the necessary medical qualification and who are acquainted with the application of the product may work with it.Check that the product is suitable for the procedure prior to use.Check the product for the following properties, for example, before and after every use: functionality, damage, changes to the surface, in the case of several components: completeness and correct assembly.Do not continue to use damaged products.Dispose of the product properly; see disposing of the product.Do not leave broken-off components inside the patient.Do not overload the product with mechanical stress.Do not bend bent products back to their original position.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CLICKLINE METAL OUTER SHEATH
Common Device Name
CLICKLINE METAL OUTER SHEATH
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 
MDR Report Key23011406
Report Number9610617-2025-01571
Device Sequence Number21472590
Product Code GCJ
UDI-Device Identifier04048551133965
UDI-Public04048551133965
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33300M
Device Catalogue Number33300M
Device Lot NumberTL07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown